# SDR USAA2009022490425

- Difficulty date: February 23, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 32,377 hours, 12,391 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2006
- Condition: Low Pressure
- Location: R2 Door
- Part time: 32,377 hours, 12,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 255 - LAS - EMERGENCY EQUIPMENT - R2 DOOR ASSIST BOTTLE LOW PRESSURE (700 PSI).  MAINTENANCE SERVICED R2 DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL.
